# SDR UPS99830451

- Difficulty date: August 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, STATION 990 TRACK I HAS CORROSION DOWN CENTER.  FABRICATED AND INSTALLED 2 SEAT TRACK SPLICES IAW DC8 SRM 53-2-3 AND 51-1-8.
